Show simple item record

Article

dc.creatorDelgado Garrido, Olvidoes
dc.creatorSánchez Pérez, Azaharaes
dc.date.accessioned2019-05-28T05:48:13Z
dc.date.available2019-05-28T05:48:13Z
dc.date.issued2016-12
dc.identifier.citationDelgado Garrido, O. y Sánchez Pérez, A. (2016). Strong extensions for q-summing operators acting in p-convex Banach function spaces for 1 ≤ p ≤ q. Posity, 20 (4), 1-18.
dc.identifier.issn1385-1292es
dc.identifier.urihttps://hdl.handle.net/11441/86877
dc.description.abstractLet 1 ≤ p ≤ q < ∞ and let X be a p-convex Banach function space over a σ-finite measure μ. We combine the structure of the spaces L p(μ) and Lq (ξ ) for constructing the new space S q X p (ξ ), where ξ is a probability Radon measure on a certain compact set associated to X. We show some of its properties, and the relevant fact that every q-summing operator T defined on X can be continuously (strongly) extended to S q X p (ξ ). Our arguments lead to a mixture of the Pietsch and MaureyRosenthal factorization theorems, which provided the known (strong) factorizations for q-summing operators through Lq -spaces when 1 ≤ q ≤ p. Thus, our result completes the picture, showing what happens in the complementary case 1 ≤ p ≤ q.es
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofPosity, 20 (4), 1-18.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectOperatores
dc.subjectExtensiones
dc.subjectFactorizationes
dc.subjectp-convexes
dc.subjectq-summinges
dc.titleStrong extensions for q-summing operators acting in p-convex Banach function spaces for 1 ≤ p ≤ qes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDMTM2012-36732-C03-03es
dc.relation.projectIDFQM-262es
dc.relation.projectIDFQM-7276es
dc.relation.publisherversionhttps://link.springer.com/content/pdf/10.1007%2Fs11117-016-0397-1.pdfes
dc.identifier.doi10.1007/s11117-016-0397-1es
dc.contributor.groupUniversidad de Sevilla. FQM262: Teoría de la Aproximaciónes
idus.format.extent18es
dc.journaltitlePosityes
dc.publication.volumen20es
dc.publication.issue4es
dc.publication.initialPage1es
dc.publication.endPage18es

FilesSizeFormatViewDescription
Strong extensions Olvido Delgado ...206.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional